# SDR DHL2000803118

- Difficulty date: January 19, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deteriorated
- Location: Bs 1415 - 1725
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO FLOOR SUPPORT ANGLE DETERIORATED BETWEEN STA 1415 AND STA 1725 RBL 14.  REMOVED FLOOR SUPPORT ANGLE, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 53-2-0 PG 2E-2F.  REF: N/R 5598.
